I got married 3 months back and moved to US from India.I also started taking the birth control pills since past 3 months.2 months back,I had my periods twice in a month.Since then,no periods.My menstrual cycle was very regular before marriage.
I did self pregnancy test once and it came negative.
Is there any problem ?
It seems that since you have started taking the oral pills so you are experiencing the side effect of pill use as irrregular bleeding and spotting is present with it.Some woman even have completely no periods while on them.If you have been taking the pills regularly then possibility of pregnancy is very rare.
If you notice any unusual symptom consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.